EconPapers    
Economics at your fingertips  
 

Reputation in perturbed repeated games

Martin Cripps, Klaus Schmidt () and Jonathan Thomas ()

Munich Reprints in Economics from University of Munich, Department of Economics

Abstract: The paper analyzes reputation effects in perturbed repeated games with discounting. If there is some positive prior probability that one of the players is committed to play the same (pure) action in every period, then this provides a lower bound for her equilibrium playoff in all Nash equilibria. This bound is tight and independent of what other types have positive probability. It is generally lower than Fudenberg and Levine’s bound for games with a long-run player facing a sequence of short-run opponents. The bound cannot be improved by considering types playing finitely complicated history-dependent commitment strategies. Journal of Economic Literature Classification Numbers: C73, D83, L14.

Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (24) Track citations by RSS feed

Published in Journal of Economic Theory 2 69(1996): pp. 387-410

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Reputation in Perturbed Repeated Games (1996) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:lmu:muenar:20052

Access Statistics for this paper

More papers in Munich Reprints in Economics from University of Munich, Department of Economics Ludwigstr. 28, 80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Tamilla Benkelberg ().

 
Page updated 2022-08-20
Handle: RePEc:lmu:muenar:20052